# SDR SWIA202412031020

- Difficulty date: October 20, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Shaft
- Condition: Chafed
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED  QTY. 4 VANE ACTUATORS CHROME SHAFT AT RH WING INBOARD FLAP ( MARKED)  MX# 29027622 JOB OP# HN00195957     (C-CHECK RO 11/30/2024)    PERFORMED REPAIR TO RH INBD FLAP 4EA VANE ACTUATORS. PER REO 670-57-52-257 REV -A DATED 2024-08-20. OPS CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
